# SDR SWAA990498

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inop
- Location: Row 3-5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EMERGENCY FLOOR TRACK LIGHTS INOP AT ROWS 3 TO 5.  FOUND CANNON PLUG DISCONNECTED, RECONNECTED PER MM.
